Heparininduceret trombocytopeni

Publikation: Bidrag til tidsskriftTidsskriftartikelForskning

Standard

Heparininduceret trombocytopeni. / Christoffersen, Christina; Lethagen, Stefan; Gøtze, Jens Peter.

I: Ugeskrift for Laeger, Bind 171, Nr. 8, 16.02.2009, s. 612-5.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskning

Harvard

Christoffersen, C, Lethagen, S & Gøtze, JP 2009, 'Heparininduceret trombocytopeni', Ugeskrift for Laeger, bind 171, nr. 8, s. 612-5.

APA

Christoffersen, C., Lethagen, S., & Gøtze, J. P. (2009). Heparininduceret trombocytopeni. Ugeskrift for Laeger, 171(8), 612-5.

Vancouver

Christoffersen C, Lethagen S, Gøtze JP. Heparininduceret trombocytopeni. Ugeskrift for Laeger. 2009 feb 16;171(8):612-5.

Author

Christoffersen, Christina ; Lethagen, Stefan ; Gøtze, Jens Peter. / Heparininduceret trombocytopeni. I: Ugeskrift for Laeger. 2009 ; Bind 171, Nr. 8. s. 612-5.

Bibtex

@article{349ec020479b496d9f98d5d83df42cd2,
title = "Heparininduceret trombocytopeni",
abstract = "Heparin treatment can cause an immune-mediated thrombocytopenia: HIT. HIT antibodies can be detected by various methods, but laboratory analyses are not specific or sensitive and may delay the diagnostic process. It is therefore important to initiate alternative treatment based on the clinical findings, and a clinical score system for evaluating the risk of HIT has been suggested. When HIT is likely, treatment consists of immediate replacement of heparin with alternative anticoagulation treatment and refrainment from warfarin therapy and platelet infusion.",
keywords = "Anticoagulants, Chondroitin Sulfates, Dermatan Sulfate, Fibrinolytic Agents, Heparin, Heparitin Sulfate, Hirudins, Humans, Pipecolic Acids, Recombinant Proteins, Risk Factors, Thrombocytopenia",
author = "Christina Christoffersen and Stefan Lethagen and G{\o}tze, {Jens Peter}",
year = "2009",
month = "2",
day = "16",
language = "Dansk",
volume = "171",
pages = "612--5",
journal = "Ugeskrift for Laeger",
issn = "0041-5782",
publisher = "Almindelige Danske Laegeforening",
number = "8",

}

RIS

TY - JOUR

T1 - Heparininduceret trombocytopeni

AU - Christoffersen, Christina

AU - Lethagen, Stefan

AU - Gøtze, Jens Peter

PY - 2009/2/16

Y1 - 2009/2/16

N2 - Heparin treatment can cause an immune-mediated thrombocytopenia: HIT. HIT antibodies can be detected by various methods, but laboratory analyses are not specific or sensitive and may delay the diagnostic process. It is therefore important to initiate alternative treatment based on the clinical findings, and a clinical score system for evaluating the risk of HIT has been suggested. When HIT is likely, treatment consists of immediate replacement of heparin with alternative anticoagulation treatment and refrainment from warfarin therapy and platelet infusion.

AB - Heparin treatment can cause an immune-mediated thrombocytopenia: HIT. HIT antibodies can be detected by various methods, but laboratory analyses are not specific or sensitive and may delay the diagnostic process. It is therefore important to initiate alternative treatment based on the clinical findings, and a clinical score system for evaluating the risk of HIT has been suggested. When HIT is likely, treatment consists of immediate replacement of heparin with alternative anticoagulation treatment and refrainment from warfarin therapy and platelet infusion.

KW - Anticoagulants

KW - Chondroitin Sulfates

KW - Dermatan Sulfate

KW - Fibrinolytic Agents

KW - Heparin

KW - Heparitin Sulfate

KW - Hirudins

KW - Humans

KW - Pipecolic Acids

KW - Recombinant Proteins

KW - Risk Factors

KW - Thrombocytopenia

M3 - Tidsskriftartikel

C2 - 19284907

VL - 171

SP - 612

EP - 615

JO - Ugeskrift for Laeger

JF - Ugeskrift for Laeger

SN - 0041-5782

IS - 8

ER -

ID: 100888331